# SDR SIMA20130110005

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 23,730 hours, 21,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FLOOR EMERGENCY LIGHT STRIP MISSING INFILL STRIP ON AFT END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FLOOR EMERGENCY LIGHT STRIP INFILL STRIP ON AFT END IAW EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
